# SDR 06FDEA1174

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00604 : HFEC INSPECTION FOUND CRACK ON LT UPPER WING OB END OF   STRINGER S-13L APPROX. 1 INCH LONG.  REPAIRED AS PER SRM 57-20-00.
